# SDR UALA2010062802272

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R1 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER SILL ANGLE IS CORRODED.  REMOVED AND REPLACED THE R-1 DOOR SPLASH GUARD.
